Homeopathic remedies
  Basket Empty

homeopathy introAbout Homeopathics
Homeopathy Forum
homeopathic remedy finder Remedy Finder Apphomeopathic remedy store Homeopathic Remedy Store
Homeopathic Remedies Homeopathy Forum Home

 

 

Similar posts:

Suffering from bad effects of excessive masturbation causes nervous weakness, nervous exhaustion and loss of appetite.3Suffering from bad effects of excessive masturbation - Dr. Kadwa, please help me.8Suffering from bad effects of excessive masturbation10excessive masturbation side effects2

 

Homeopathy and Health Forum

suffering from effects of excessive masturbation

Page 123

 

This is an internet forum. Posts are not from medical professionals.
I am watching porn from last 9 year and mastubating iam 27 year old
Now I an suffering from
Anxiety
Depression
Nervousness
Sexual problem
From last 2year ,Iam not able to make eye contact with people due to fear when I try to took my eye goes to men and women sexual parts.
I am doing my graduation every day tuff for I always afried some thing go wrong
When I get fear I get more anxious.
I am try meditation
I don't know what do sir please help?
[message edited by Alok on Thu, 13 Oct 2016 17:53:44 UTC]

 
Alok last year

Above advert-
Love the fake name.

 
simone717 11 months ago

Dear doctor,

I am 19 years old I am suffering from excessive mustarbation.....I am not mustarbating but till now I am suffering such as

1.diziness
2.not able to perform mental work properly
3. Nightfall which is occurring after 7 days
4.anxiety
5.dipression
6.hair fall

When I am eating my troubles are all going then after sometimes again all troubles are coming,and if am going to do study some body is forbidding me.....I am not able to study properly doctor.... please help me doctor

 
Jyotirmoy876 6 months ago

I'm also 19 years old suffering from excessive night pollution. Getting weaker day by day.

 
raj18 6 months ago

Dear Doctor,

My Name is Muhammad Daniyal AliI am Son Of Homeopathic Doctor but he was death .I am a boy of 18 year age and I am suffering from effects of over masturbation. After reading a post (, I follow the prescribed medicines for 8 months. I am not benefited much from it however during that period my weight increase from 48kg to 59kg.

I am still suffering from the bad effects. Kindly help me and prescrib the right medicine.

My details are:

Gender - male
Age - 18
Height - 5.5 inc
Weight - 59 kg

Symptoms are

1) penis shrink to approx 2 inch's
2) wrincles on the penis
3) feels like no sexual excitement, no sex power.
4) early ejacution
5) eractile problem
6) pain in legs, hands and front side of head (along the hairline) after sex.
7) in eyes
8) fatigue, weakness
9) confused, can't concentrate
10) memory loss, can't remember day to day tasks.
11) hair fall.
12) weight increasing rapidly
13) easily stressed and engry
Dear Doctor Please Help me

Kindly help me.

 
Daniyalali 2 months ago

Post Reply To post a reply, you must first LOG ON or Register

 

Page 12 3

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.